# SDR ASAA2023080244375

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 269 hours, 83 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WARN LIGHT (BAT) CIRCUIT BREAKER ON PANEL 18-1 FOUND POPPED DURING PREFLIGHT. GROUNDED - YES. RESET C/B PER AMM 20-60-01-860-802 C/B REMAINS SET. PERFORMED OPS TEST OF DPCS PER AMM 22-11-33-400-801 TEST PASSED. C/B REMAINS SET.  REF L/P 60015433 FOR CAT DOWNGRADE
